EconPapers    
Economics at your fingertips  
 

Improved estimators for simultaneous estimation of variance components

Witold Klonecki and Stefan Zontek

Statistics & Probability Letters, 1996, vol. 29, issue 1, 33-43

Abstract: Simultaneous estimation of variance components under quadratic risk is discussed. The estimators considered are scale preserving and location invariant and permit a simple closed expression for risk. For several one-way random normal models, nonnegative estimators are constructed which are comparable to the maximum likelihood estimators and to some of Portnoy's (1971) estimators.

Keywords: Variance; components; Quadratic; risk; function; Improved; estimators; Bayesian; estimators (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(95)00153-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:29:y:1996:i:1:p:33-43

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:29:y:1996:i:1:p:33-43